# SDR CA971027007

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: D5237130400400
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) AFT CARGO DOOR OPEN MESSAGE ON TAKEOFF ROLL. TAKEOFF ABORTED AND AIRCRAFT RETURNED TO GATE. DOOR CONFIRMED CLOSED BY MAINTENANCE CREW AND DEFERRED AS PER MEL. SUBSEQUENT MAINTENANCE ACTION REPLACED AFT CARGO DOOR HANDLE MECHANISM LEVER.
